# SDR SWAA2021101829080

- Difficulty date: October 12, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT LOCATION BS706+6, RBL 25, WL 208.  APPLIED CHEMICAL CONVERSION COATING ON SEAT TRACK AT BS706+6 RBL25 WL 208 IAW SRM 51-20-01-0G-0 UPDATED MEASUREMENT TABLE APPLIED PRIMER ON SEAT TRACK LOCATION BS 706+6 RBL 25 WL 208 PER SRM 51-20-01-0G-0. VERIFIED APPLICATION OF CHEMICAL CONVERSION COATING AND PRIMER ON SEAT TRACK LOCATION BS 706+6 RBL 25 WL 208 PER SRM 51-20-01-0G-0.
